Please use this identifier to cite or link to this item: http://cris.unibe.edu.do/handle/123456789/131
Title: Product recurrence for weighted backward shifts
Autores: Galán Céspedes, Víctor J.
Martínez-Jiménez, F.
Oprocha, P.
Peris, A.
Researchers (UNIBE): Galán Céspedes, Víctor J. 
Affiliations: Facultad de Ciencias Básicas y Tecnológicas 
Research area: Ciencias Físicas
Keywords: Backward shifts; Product recurrence; Transitivity; Chaos
Issue Date: 2015
Publisher: Natural Sciences Publishing
Source: Applied Mathematics & Information Sciences, 9(5), 2361-2365
Journal: Applied Mathematics and Information Sciences 
Volume: 9
Issue: 5
Start page: 2361
End page: 2365
Abstract: 
We study product recurrence properties for weighted backward shifts on sequence spaces. The backward shifts that have non-zero product recurrent points are characterized as Devaney chaotic shifts. We also give an example of weighted shift that admits points which are recurrent and distal, but not product recurrent, in contrast with the dynamics on compact sets. An example of a product recurrent point with unbounded orbit is also provided.
URI: http://cris.unibe.edu.do/handle/123456789/131
DOI: 10.12785/amis/090518
Appears in Collections:Publicaciones de la Facultad de Ciencias Básicas y Tecnológicas

Files in This Item:
File Description SizeFormat
oh915q1y9q424m.pdfFull text [open access]479.4 kBAdobe PDFView/Open
Show full item record Recommend this item

Google ScholarTM

Citations

Altmetric

Mentions

Dimensions

Citations


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.